Mathematische Zeitschrift

, Volume 61, Issue 1, pp 186–199

Some boundary properties of analytic functions

  • F. Bagemihl
  • W. Seidel
Article

DOI: 10.1007/BF01181342

Cite this article as:
Bagemihl, F. & Seidel, W. Math Z (1954) 61: 186. doi:10.1007/BF01181342

Copyright information

© Springer-Verlag 1954

Authors and Affiliations

  • F. Bagemihl
    • 1
  • W. Seidel
    • 2
  1. 1.The Institute for Advanced StudyPrincetonUSA
  2. 2.Dept. of Math.University of Notre DameNotre DameUSA

Personalised recommendations